An anisotropic distribution of spin vectors in asteroid families

Author: Hanuš J.   Brož M.   Ďurech J.   Warner B. D.   Brinsfield J.   Durkee R.   Higgins D.   Koff R. A.   Oey J.   Pilcher F.   Stephens R.   Strabla L. P.   Ulisse Q.   Girelli R.  

Publisher: Edp Sciences

E-ISSN: 1432-0746|559|issue|A134-A134

ISSN: 0004-6361

Source: Astronomy & Astrophysics, Vol.559, Iss.issue, 2013-11, pp. : A134-A134

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract